Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2013 (2013), Article ID 707960, 12 pages
http://dx.doi.org/10.1155/2013/707960
Research Article

Scale-Free Property for Degrees and Weights in a Preferential Attachment Random Graph Model

Faculty of Informatics, University of Debrecen, P.O. Box 12, Debrecen 4010, Hungary

Received 8 April 2013; Accepted 1 August 2013

Academic Editor: Shein-chung Chow

Copyright © 2013 István Fazekas and Bettina Porvázsnyik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Durrett, Random Graph Dynamics, Cambridge University Press, Cambridge, UK, 2007. View at MathSciNet
  2. A. L. Barabási and R. Albert, “Emergence of scaling in random networks,” Science, vol. 286, no. 5439, pp. 509–512, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  3. B. Bollobás, O. Riordan, J. Spencer, and G. Tusnády, “The degree sequence of a scale-free random graph process,” Random Structures & Algorithms, vol. 18, no. 3, pp. 279–290, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  4. C. Cooper and A. Frieze, “A general model of web graphs,” Random Structures & Algorithms, vol. 22, no. 3, pp. 311–335, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. Sridharan, Y. Gao, K. Wu, and J. Nastos, “Statistical behavior of embeddedness and communities of overlapping cliques in online social networks,” http://arxiv.org/abs/1009.1686.
  6. Á. Backhausz and T. F. Móri, “A random graph model based on 3-interactions,” Annales Universitatis Scientiarum Budapestinensis de Rolando Eötvös Nominatae, Sectio computatorica, vol. 36, pp. 41–52, 2012. View at Google Scholar · View at MathSciNet
  7. Á. Backhausz and T. F. Móri, “Weights and degrees in a random graph model based on 3-interactions,” http://arxiv.org/abs/1206.0633.
  8. J. Neveu, Discrete-Parameter Martingales, North-Holland, Amsterdam, The Netherlands, 1975. View at MathSciNet
  9. A. P. Prudnikov, Yu. A. Brychkov, and O. I. Marichev, Integrals and Series, Gordon & Breach Science Publishers, New York, NY, USA, 1986.
  10. V. V. Petrov, Sums of Independent Random Variables, Akademie, Berlin, Germany, 1975. View at MathSciNet
  11. W. Hoeffding, “Probability inequalities for sums of bounded random variables,” Journal of the American Statistical Association, vol. 58, pp. 13–30, 1963. View at Google Scholar · View at MathSciNet
  12. Á. Backhausz, Analysis of random graphs with methods of martingale theory [Ph.D. thesis], Eötvös Loránd University, Budapest, Hungary, 2012.